Will Lab Results Be Accurate After Taking Antibiotics And Other Drugs?

Illustration of Will Lab Results Be Accurate After Taking Antibiotics And Other Drugs?
Illustration: Will Lab Results Be Accurate After Taking Antibiotics And Other Drugs? images.ctfassets.net

Regards. I zeze 24th woman. Yesterday I went to the clinic and the doctor said I was typed but did not recommend being treated and had a lab check and giving antibiotics. When I returned from there I was asked by my family to seek clarification with a lab check at the hospital. But because that day I did not take anyone to leave me and finally took antibiotics. In the morning after eating and taking medicine I decided to check the lab. Will the lab results be accurate because I already took antibiotics and other drugs? What should I do?

1 Answer:

Hello!


Thank you for using the HealthReplies.com consulting service
Typhus or typoid is a disease caused by infection with Salmonella typhi bacteria. This bacterium is contagious from contaminated food and poor hygiene.
Typoid suspicion must be based on symptoms that are complained of, physical examination and investigations carried out. Typoid is generally preceded by fever for at least 7 days. Other symptoms that can accompany it include abdominal pain, diarrhea or constipation (Difficulty defecating), nausea and vomiting.


Ideally Investigation for typoids is carried out from blood cultures, feces, urine or body fluids of the patient to assess whether or not the germ is present. Unfortunately this culture check requires a rather long time. A brief examination such as the widal or tubex test can also be done, but this examination is more to assess the trace of germs, so it is not certain that someone has typoid fever even though the results are positive.
Related to the widal test, this examination does not purely show that a person has a salmonella infection. This examination only measures traces of germs that entered the body some time before (not causing current pain) so that not all patients who are positive on the widal test are indicated to have typoid infection. Even healthy people if tested with this examination may still get positive results even though they do not experience symptoms of the disease.


If there is a germ titer that is more or equal to 1/320 and is accompanied by significant symptom findings and physical examination, it will usually be considered for antibiotics. This antibiotic will work against germs / bacteria in the body.
Therefore, if you do a re-examination that has previously consumed the antibiotic, it will certainly affect the results later.


To help reduce complaints for you, the following tips can be done:

Compress with warm water if you have a fever
Get enough rest
Eat healthy and nutritious foods
It is recommended to consume foods with a soft texture first
Increase the consumption of fluids
Take fever relievers such as Paracetamol according to the recommended dosage
Take antibiotics as prescribed by your doctor

Consult and consult directly with the nearest doctor or specialist in internal medicine to get more complete information and appropriate management. If you are indicated experiencing typoid based on the examination and consideration of a doctor, then do the recommended therapy in the form of antibiotics continue to complete. Typoid infections that are not given appropriate treatment will be at risk of causing serious complications.
So much information that I can convey, hopefully it helps

: by

Related Question

How To Deal With Inflammation Of The Teeth?

How To Deal With Inflammation Of The Teeth?

(1 year ago)

Good night, I want to ask. My molars are perforated left and right, the right one has actually fallen off half to half. This afternoon I went to the dentist to take it out, then th...

Causes Of Flatulence And Diarrhea After Drinking Canned Milk?

Causes Of Flatulence And Diarrhea After Drinking Canned Milk?

(1 month ago)

Excuse me, I have a question. my age is 22...

BAK Is Often Accompanied By A Limp Body After Consumption Of Sweet Foods Or Drinks?

BAK Is Often Accompanied By A Limp Body After Consumption Of Sweet Foods Or Drinks?

(1 year ago)

Hello, I want a consultation. Every time I drink / eat a little sweetness, usually I stay late every 1 hour. Then the body feels weak, even to the stomach ache. The question is, is...

Leave a Reply

Your email address will not be published. Required fields are marked *